W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1245 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Aneurysm (1708)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was reported to gore: on (b)(6) 2023, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® dryseal flex introducer sheath (dsf), gore® excluder® aaa endoprostheses, and gore® excluder® iliac branch endoprostheses.A 12 fr dsf was used with a pull-though wire technique.After stent grafts were implanted, a 3d computed tomography revealed a part of a ipsilateral leg as a left leg was slightly narrow.The narrow part of the ipsilateral leg was pushed by a right leg at a narrow aorta area.To treat it, additional bare stent was implanted into the ipsilateral leg and it was resolved.When removed the 12 fr dsf, a tear in a tip of a sheath was observed.The patient tolerated the procedure.The physician stated that there was the tear in the tip of the sheath.It was rare for this to happen with the dsf.
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.